About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 739068, 10 pages
http://dx.doi.org/10.1155/2013/739068
Research Article

A Mathematical Approach to Establishing Constitutive Models for Geomaterials

1Guangdong Provincial Research Institute of Water Conservancy and Hydropower, Guangzhou 510610, China
2State Key Laboratory of Hydroscience and Engineering, Tsinghua University, Beijing 100084, China

Received 1 March 2013; Accepted 25 May 2013

Academic Editor: Pengcheng Fu

Copyright © 2013 Guang-hua Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guang-hua Yang, Yu-xin Jie, and Guang-xin Li, “A Mathematical Approach to Establishing Constitutive Models for Geomaterials,” Journal of Applied Mathematics, vol. 2013, Article ID 739068, 10 pages, 2013. doi:10.1155/2013/739068